# SDR 98ZZZX3555

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9907K
- Make and model: Bell 206B
- Aircraft serial: 2040
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Discharged
- Location: Fuselage
- Component: RG206
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY WILL NOT CRANK AIRCRAFT PAST 12 PERCENT N1.  REMOVED AND REPLACED.
